Publication:
On numbers of the form p+2n" - n*

Loading...
Thumbnail Image
Authors
Luca, Florian
Stănică, Pantelimon
Subjects
Advisors
Date of Issue
2014
Date
Publisher
Nova Science Publishers
Language
Abstract
Here, we show that the set of positive integers of the form p+2n" - n* where p is prime has a positive lower asymptotic density, thus answering a question of Z.-W. Sun.
Type
Article
Description
Series/Report No
Department
Applied Mathematics
Organization
Naval Postgraduate School (U.S.)
Naval Postgraduate School (U.S.)
Identifiers
NPS Report Number
Sponsors
Funder
Format
7 p.
Citation
F. Luca, P. Stănică, "On numbers of the form p+2" -n*," Journal of Combinatorics and Number Theory, v.6, no.2 (2014), pp. 39-44
Distribution Statement
Rights
This publication is a work of the U.S. Government as defined in Title 17, United States Code, Section 101. Copyright protection is not available for this work in the United States.
Collections